# SDR SWAA2024081224201

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 68,472 hours, 35,010 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL LOWER SLIDING SEAL CRACKED.<[01] REMOVED AND REPLACED LOWER SLIDER PER AMM 53-31-31.
